MathSciNet Relay Station
MathSciNet bibliographic data
MR1639543 (99h:42037) 42B25 (58G15)
Sogge, Christopher D. Concerning Nikodým-type sets in $3$-dimensional curved spaces. J. Amer. Math. Soc. 12 (1999), no. 1, 1–31.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement